# SDR SWAA2022122878733

- Difficulty date: December 6, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Broken
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PASSENGER SEAT TABLE ROW 12 CB ROW 13 C ROW 14 CB ROW 15 CB 16 AB ROW 18 B AT PASSENGER CABIN (10 EA)   REPLACED PASSENGER SEAT TABLE ROW 12 B ROW 13 C ROW 14 B ROW 15 CB 16 AB ROW 18 B AT PASSENGER CABIN (10 EA) IAW CMM 25-21-45 REV 5 IPL FIGURE 4 ITEM 60 PAGE 10088.
